# SDR 99ZZZX3429

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, FOUND A CRACK IN LOWER RT TORQUE BOX AREA, FIFTH UPPER LIGHTENING HOLE FROM FRONT, BS 1363.  REMOVED EXISTING DOUBLER.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED NEW DOUBLER PER SRM 5-40-2.
